Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 285, NWS San Francisco Bay Area, CA

July 12, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 12, 2011, 2:33 AM PDT. It took effect at Jul 12, 2011, 11:00 AM PDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2011, 2:33 AM PDT (09:33 UTC)
In effect from
Jul 12, 2011, 11:00 AM PDT
Expired
Jul 13, 2011, 3:00 AM PDT
In force
16 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WHUS76 KMTR 120933
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
233 AM PDT TUE JUL 12 2011


PZZ575-121745-
/O.NEW.KMTR.SC.Y.0285.110712T1800Z-110713T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
233 AM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING
  BEFORE SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-121745-
/O.NEW.KMTR.SC.Y.0285.110712T1800Z-110713T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
233 AM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING
  BEFORE SUBSIDING THIS EVENING. LOCAL GUSTS TO 25 KT WILL BE
  POSSIBLE AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-121745-
/O.NEW.KMTR.SC.Y.0285.110712T1800Z-110713T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
233 AM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING
  BEFORE SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
927 
WHUS76 KMTR 121534
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
834 AM PDT TUE JUL 12 2011

PZZ575-122345-
/O.CON.KMTR.SC.Y.0285.110712T1800Z-110713T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
834 AM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATER THIS
  MORNING BEFORE SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-122345-
/O.CON.KMTR.SC.Y.0285.110712T1800Z-110713T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
834 AM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...


* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATER THIS
  MORNING BEFORE SUBSIDING THIS EVENING. LOCAL GUSTS TO 25 KT WILL
  BE POSSIBLE AFTER MIDNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-122345-
/O.CON.KMTR.SC.Y.0285.110712T1800Z-110713T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
834 AM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT LATER THIS
  MORNING BEFORE SUBSIDING THIS EVENING. GUSTS TO 30 KT NEAR ANGEL
  ISLAND ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
427 
WHUS76 KMTR 122125
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
225 PM PDT TUE JUL 12 2011

PZZ540-130400-
/O.EXA.KMTR.SC.Y.0285.000000T0000Z-110713T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
225 PM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL SUBSIDE LATER THIS
  EVENING. LOCAL GUSTS TO 25 KT WILL BE POSSIBLE AFTER MIDNIGHT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-130530-
/O.EXT.KMTR.SC.Y.0285.000000T0000Z-110713T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
225 PM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL SUBSIDE LATER THIS
  EVENING. LOCAL GUSTS TO 25 KT WILL BE POSSIBLE AFTER MIDNIGHT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-130400-
/O.CON.KMTR.SC.Y.0285.000000T0000Z-110713T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
225 PM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL SUBSIDE LATER THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-130400-
/O.CON.KMTR.SC.Y.0285.000000T0000Z-110713T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
225 PM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: WESTERLY WINDS OF 15 TO 25 KT WILL SUBSIDE LATER THIS
  EVENING. GUSTS TO 30 KT NEAR ANGEL ISLAND ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
466 
WHUS76 KMTR 130340
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
840 PM PDT TUE JUL 12 2011

PZZ540-130445-
/O.EXP.KMTR.SC.Y.0285.000000T0000Z-110713T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
840 PM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ575-130445-
/O.EXP.KMTR.SC.Y.0285.000000T0000Z-110713T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
840 PM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ530-130445-
/O.EXP.KMTR.SC.Y.0285.000000T0000Z-110713T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
840 PM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ565-131000-
/O.CON.KMTR.SC.Y.0285.000000T0000Z-110713T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
840 PM PDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL SUBSIDE LATER THIS 
  EVENING. LOCAL GUSTS TO 25 KT WILL BE POSSIBLE AFTER MIDNIGHT 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
090 
WHUS76 KMTR 130948
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
248 AM PDT WED JUL 13 2011


PZZ565-131800-
/O.EXP.KMTR.SC.Y.0285.000000T0000Z-110713T1000Z/
/O.NEW.KMTR.SC.Y.0286.110714T0000Z-110714T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM
PDT EARLY THIS MORNING. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-131800-
/O.NEW.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
3 PM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS
  MORNING AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-131800-
/O.NEW.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
3 PM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT THIS
  MORNING. LOCAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE NORTH
  OF POINT REYES TODAY AND TONIGHT. WINDS WILL SUBSIDE TO 15 TO 25
  KT ON THURSDAY...AND CONTINUE THROUGH AT LEAST THURSDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-131800-
/O.NEW.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
3 PM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS
  MORNING...AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-131800-
/O.NEW.KMTR.SC.Y.0286.110714T0000Z-110714T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON...AND CONTINUE THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-131800-
/O.NEW.KMTR.SC.Y.0286.110713T2100Z-110714T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
248 AM PDT WED JUL 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON
  AND BEGIN TO SUBSIDE LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 10:30 PM PDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jul 11, 10:30 PM PDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 PM PDT MON JUL 11 2011

.DISCUSSION...AS OF 8:53 PM PDT MONDAY...COASTAL LOW CLOUDS ARE
CURRENTLY MAKING THEIR TREK INLAND ONCE AGAIN AT THIS HOUR.
EXTENSIVE LOW LEVEL CLOUD COVERAGE ACROSS THE CWA MADE FOR COOL
TEMPERATURES ACROSS THE BOARD. COASTAL LOCATIONS SAW TEMPERATURES
DROP A FEW DEGREES OVER YESTERDAYS HIGH WITH INLAND LOCATIONS SEEING
A SIGNIFICANTLY LARGER DECLINE IN TEMPERATURES WITH LOCATIONS SUCH
AS LIVERMORE COOLING SOME 12 DEGREES.

LITTLE CHANGE EXPECTED IN THE OVERALL FORECAST PATTERN THROUGH
MIDWEEK. NIGHT AND MORNING LOW CLOUDS AND BELOW NORMAL TEMPERATURES
EXPECTED TO CONTINUE. THE DEEPENING MARINE LAYER WILL LIKELY RESULT
IN AREAS OF DRIZZLE OVERNIGHT AND INTO THE MORNING HOURS. ANOTHER
ITEM OF NOTE IS THE WINDS IN THE HILLS. THE ALTAMONT RAWS IS
REPORTING SUSTAINED WINDS UP TO 38 MPH WITH GUSTS TO 47 MPH. THIS
WILL NEED TO BE MONITORED. HOWEVER IT APPEARS TO BE LOCALIZED AND
NOT WIDESPREAD ENOUGH TO WARRANT AN ADVISORY.

FROM PREVIOUS DISCUSSION...SHORT AND LONG TERM (TONIGHT-MONDAY)
NO MAJOR CHANGES FROM THE PREVIOUS FORECAST.  THE WEATHER PATTERN
THROUGH MID WEEK WILL BE DOMINATED BY THE DEEPENING TROUGH
CURRENTLY ALONG THE WEST COAST. THEREFORE...ONSHORE FLOW WILL REMAIN
KEEPING NIGHT AND MORNING STRATUS IN PLACE.  LOWERING H5 TONIGHT
WILL ALLOW FOR A SLIGHTLY DEEPER MARINE LAYER THAN LAST NIGHT.  IN
FACT...H5 ARE FORECAST TO REMAIN LOW INTO THURSDAY AS AN UPPER
LEVEL LOW CURRENTLY OFF THE BC COAST DROPS SOUTH.  JUST LIKE THIS
MORNING...THE DEEPENING MARINE LAYER MAY LEAD TO OCCASIONAL DRIZZLE
ALONG THE COASTLINE. AS NOTED ON SEVERAL DISCUSSIONS NOW...THE ONLY
REAL QUESTION DOES THE MARINE LAYER DEEPEN ENOUGH TO MIX OUT
WED/THUR? PRETTY HARD TO BET AGAINST STRATUS THIS TIME OF YEAR WITH
ONSHORE FLOW SO WILL KEEP STRATUS IN FOR NOW. SOMETHING TO WATCH
THOUGH.

THE PERSISTENT CLOUD COVER AND UPPER LEVEL TROUGH WILL ALSO LEAD
TO BELOW NORMAL TEMPERATURES INTO NEXT WEEKEND...MOST NOTABLY ACROSS
THE INTERIOR. THERE IS A GLIMMER OF HOPE TOWARD THE END OF THE
FORECAST PERIOD WHERE TEMPERATURES WILL LIKELY REBOUND TO
SEASONABLE LEVELS.

&&

.AVIATION...AS OF 10:30 PM PDT MONDAY...SATELLITE SHOWS COASTAL
STRATUS MOVING LOCALLY INLAND SIMILAR TO LAST NIGHT.

VICINITY OF KSFO...WEST WINDS STILL GUSTY BUT UNDER 20 KNOTS AT
THE MOMENT WHERE IT WILL LIKELY REMAIN OVERNIGHT. MVFR CIGS INCLUDING
TEMPO IFR BETWEEN 11Z-15Z TUESDAY.

KSFO BRIDGE APPROACH...INCREASING LOW CLOUDS OVERNIGHT.

MONTEREY BAY AREA TERMINALS...SIMILAR TO LAST FEW DAYS LOW CLOUDS
WILL CONTINUE TONIGHT. IFR IS LIKELY.

&&

.MTR WATCHES/WARNINGS...
     .TNGT...SCA...PIDGEON POINT TO POINT PIEDRAS BLANCAS 10-60 NM.
          ...SCA...PIDGEON POINT TO POINT PIEDRAS BLANCAS 0-10 NM.
          ...SCA...SF BAY.

&&

PUBLIC FORECAST: MM/CW
AVIATION/MARINE: CANEPA

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.